# SDR HEEA060080

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6710 · Main Rotor Control
- Part: Slide & Sleeve
- Part number: C4264215
- Condition: Malfunctioned
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AND SLEEVE SERVO, S/N RH-0730A, CAUSED BINDING WHEN RETURNING TO NEUTRAL POSITION FROM OVERRIDE POSITION.
